Türkçe       English

<< Geri Yazdır
doi:10.5578/tt.10649

Moxifloxacin related thrombocytopeniae: A case report*

Mustafa ÇÖRTÜK1, Ali Ramazan BENLİ2, Mustafa KÖROĞLU3, Onur YAZICI4, Murat ACAT1, Hasan CASİM4, Erdoğan ÇETİNKAYA1


1 Department of Chest Diseases, Faculty of Medicine, Karabuk University, Karabuk, Turkey

2 Department of Family Medicine, Faculty of Medicine, Karabuk University, Karabuk, Turkey

3 Division of Hematology, Department of internal Medicine, Faculty of Medicine, Karabuk University, Karabuk, Turkey

4 Clinic of Chest Diseases, Karabuk Training and Research Hospital, Karabuk University, Karabuk, Turkey

* This case report was presented as a discussion poster at the 18th Annual Congress of the Turkish Thoracic Association (1-5 April, Belek, Antalya).

SUMMARY

Moxifloxacin related thrombocytopenia: A case report

Drug-induced thrombocytopenia can be caused by various medications, most frequently, antibiotics. There have been reports of thrombocytopenia cases due to the usage of quinolone antibiotics, although moxifloxacin-related thrombocytopenia has been reported very rarely. The case is here presented of a 60-year old male with chronic obstructive pulmonary disease who presented with complaints of progressively worsening dyspnea. After hospitalization, progressive thrombocytopenia was detected which had started on the 3rd day of moxifloxacin treatment. Other causes of thrombocytopenia were excluded and the thrombocyte count returned to normal after discontinuation of moxifloxacin.

Key words: Chronic obstructive, pulmonary disease, quinolones, thrombocytopenia

Received: 19.09.2015 - Accepted: 13.02.2016

Address for Correspondence

Dr. Mustafa ÇÖRTÜK

Karabük Üniversitesi Karabük Eğitim ve Araştırma Hastanesi,

Şirinevler Mah. Alpaslan cad. No:1 Merkez,

KARABÜK - TURKEY

e-mail: mcortuk@yahoo.com

[ Tam metin ][ PDF ]
<< Geri Yazdır